# Agenda Alway Symposium Bridges and Boundaries

## **Time Zones**

EST	Sunday
7:00 AM	Plenary Panel ST. MIKE'S - FATHER MADDEN HALL
	Keynote Presentation: Marianne Moyaert "Nostra Aetate:
	What Has It Taught and Mistaught Us about Interreligious
	Dialogue?"
7:00 PM	Marianne Moyaert, KU Leuven
8:00 AM	Q&A with Dr. Moyaert
8:30 AM	Reception
9:00	Goodnight!
	7:00 AM 7:00 PM 8:00 AM 8:30 AM

### Agenda Alway Symposium: Bridges and Boundaries

### Monday

EST	·				
9:00 AM	Welcome, Introductions, and Breakfast ST. MIKE'S -		Welcome and Introductions		
3.00 AIVI	CHARBONNEL		Welcome and introductions		
9:15 AM	Panel 1a: Poster Session ST. MIKE'S CHARBONNEL				
	Introducation				
	Amy Fraler				
	Holly Hillgardner, Brooke L. Deal, and Sage Halbritter				
	Chia-An (Victor) Tung				
	Karine Sciborowski				
10:00 AM	BREAK (30 min) ST. MIKE'S CHARBONNEL				
			Panel 2b: Collaborative Session "Interreligious Education as		
10:30 AM	Panel 2a: Trauma-informed Pedagogy ST. MIKE'S - MARY WARD	10:30 AM	Memory-Space: Activating Historical Consciousness for		
			Integrated and Decolonial Classroom Practice" (90 min)		
	Panel 2a: Introduction		EMMANUEL CHAPEL		
			Panel 2b: Introduction  Valeria Verganie, Abdul Basit Zarar, and Geneva Blackmer		
	Iris Gildea "When trauma calls and spirituality responds: A survivor-centred and embodied phenomenology of		valena verganie, Abuul basit Zarar, anu Geneva Biackinei		
	pedagogical praxis"				
	Pravina Prodrigues "The Case of the Missing Interlocutors:				
	Methodological Issues in Mindu-Christian Studies"				
	Beth Anne Fisher "Moving Toward Collaborative Power:				
	Autonomy and Self-responsibility"				
	Jizhang Yi and Michael Miao "Two Concepts of the Middle				
	Way: Confucian Zhong Yong and Nagarjuna's Middle Path in				
	Teaching Religious Diversity"				
	Q&A with Panelists				
12:00 PM	LUNCH BREAK (1.5 hrs) ST. MIKE'S - CHARBONNEL	12:00 PM	LUNCH BREAK (1.5 hrs) CHARBONNEL	12:00 PM	LUNCH BREAK (1.5 hrs) CHARBONNEL
1:30 PM	Panel 3a: Collaborative Panel "Pedagogies At, In, and Beyond	1:30 PM	Panel 3b: Collaborative Session "Engaging Diversities in Truth	1:30 PM	Panel 3c: Comparative Theology ST. MIKE'S - ROMERO
	Boundaries" ST. MIKE'S - MARY WARD	4 20 044	and Reconcilitation" (90 min) EMMANUEL CHAPEL		
1:30 PM	3a: Introducation		Panel 3b: Introduction	1:30 PM	3c: Introduction
	Allen Jorgenson	1:35 PIVI	Reid Locklin, Tristan Gosselin, and Ingrid Zoe Wong		Katie Mahowski Mylroie "Fellowship of Fractured Selves"
	D. Mitra Barua				Akhil Thomas "Poetics of displacement"
	Debbie Lou Ludolph				Shinjae Lee "Interreligious Learning for Social Justice: Case
					Study for Dalits in India"  Geneva Blackmer and Abdul Basit Zafar "A Comparative
					Theological Approach to Mitigating Cultural Racism in Religious
	Gerard Yun				Education: A Response to Reported Microaggressions and
					Colonial Legacies"
	Ara Parker				Q&A with Panelists
3:00 PM	BREAK (30 min) ST. MIKE'S CHARBONNEL	3:00 PM	BREAK (30 min)	3:00 PM	BREAK (30 min) ST. MIKE'S CHARBONNEL
					Panel 4c: Collborative Session "Navigating Minority Religious
3:30 PM	Panel 4a: Religious-Secular Dynamics Active in Interfaith	3:30 PM	Panel 4b: Collaborative Session "Embodied Stories of Jesus and Interfaith Conversations" (45 min) EMMANUEL CHAPEL	3:30 PM	Identity in the Theological Classroom: A Workshop With 3
	Pedagogy ST. MIKE'S - MARY WARD		Interfaith Conversations (45 min) EMIMANUEL CHAPEL		Perspectives" (45 min) ST. MIKE'S - ROMERO
	Panel 4a: Introducation		Panel 4b: Introduction		Panel 4c: Introduction
	Paper 9: Gilles Beauchamp "Religious literacy as a virtue of		Mona Tokarek Lafosse and Erin Stone		Beth Anne Fisher, Marla Stone, and Michelle Voss
	epistemic justice in the classroom and beyond"		mona ronaren zurosse una Erm stone		
	Paper 10: Julia de Boer "Second Language Education as				Panel 5c: Collaborative Session "Power Dynamics & Privilege:
	Training for Interreligious Dialogue"	4:15 PM	Panel 5b: Collaborative Session "Expanding Interfaith From	4:15 PM	Considerations in IRD Planning, Facilitation and Participation "
	0 1 1 1 0 1 1 1 1 1 1 1 1 1 1 1 1 1 1 1		Dialogue to Practice" (45 min) EMMANUEL CHAPEL		(45min) ST. MIKE'S ROMERO
	Paper 12: Benjamin Sax and Syed Rizwan "Interreligious				
	Dialogue on the Israeli-Palestinian Conflict with Emerging				Introducation, Facilitated by:
	Religious Leaders: Interreligious Missteps and Opportunities"		Introduction Excilitated by:		
			Introduction, Facilitated by:		

	Q&A with Panelists	Michael Burtt, Jason McKinney, Ema Rado, and Laura Boruch	Audrey Ferrer and Benjamin Kamine
5:00 PM	SUPPER BREAK (1.5 hrs)	5:00 PM SUPPER BREAK (1.5 hrs)	SUPPER BREAK (1.5 hrs)
7:00 PM	Plenary Panel - ST. MIKE'S FATHER MADDEN HALL		
	Introduction		
	"Bridging Religious Boundaries in the University Classroom:		
	Creating Spaces for Difficult Conversations"		
7:00 PM	Randal Schnoor, York University		
	Imtiyaz Yusuf, International Institute of Islamic Thought and		
	Civilization (ISTAC-IIUM)		
8:00 PM	Q&A with Plenary Panel Speakers		
8:30 PM	Reception		
9:00 PM	Goodnight!		

### Tuesday

EST			
9:00 AM	Welcome and Introductions and Breakfast	Welcome and Introductions	
9:00 AM	ST. MIKE'S - CHARBONNEL		
9:30 AM	Panel 7a: Decolonizing Interfaith Pedagogy ST. MIKE'S - MARY WARD	Panel 7b: Collaborative Session "Interreligious teaching in the 21st century classroom and context" (90 min) ST. MIKE'S - ROMERO	
	Panel 7a: Introducation	Panel 7b: Introduction	
	Valeria Vergani "Interfaith Settlerhood? The Limits and Potential of Interreligious Education Through Critical Settler Colonial Studies"	Natana DeLong-Bas and Megan Hopkins	Joshua Samuel "Joys, Limits, and Possibilities of Knowing the Religious Other: Interreligious Learning in the Context of Religious Nationalisms"
	Néstor Medina and Ahmeda Mansaray-Richardson "Decolonization and Interreligious learning: A Conversation" Joshua Samuel "Joys, Limits, and Possibilities of Knowing the Religious Other: Interreligious Learning in the Context of		
	Religious Nationalisms"  Q&A with Panelists		
11:00 PM	LUNCH BREAK (1.5 hrs)		
12:30 PM	Panel 8a: Interfaith Pedagogies with Young Learners ST. MIKE'S - MARY WARD	1:00 PM Panel 8b: Foregrounding Theologies and Ethics of Pluralism in Teaching ST. MIKE'S - ROMERO	1:00 PM Expert Panel: Michelle Voss and Marianne Moyeart "Theologies of Race and/or Religion: A Reflection Paper" Invited panel EMMANUEL 107
	8a: Introduction	Panel 8b: Introducation	
	Domenik Ackerman "Doing Comparative Theology with Children's Books? A Case in Transferring Comparative Theology into Society"	Joshua Stein "Radical Online: Christian-Jewish Dialogue and Digital Antisemitic Extremism"	
	Stewart Heatwole "Sustaining Theological Pedagogies: Integrating Culturally Sustaining Pedagogies in a Religiously Diverse Theology Class"	Yanchen Liu "Bridging Confucian and Jewish Identities: Family Reverence and Ritual Adaptation in the Kaifeng Jewish Community"	
	Greg Mileski "Service Learning in an Interreligious Context"  Semiha Topal "Fostering inter religious understanding beyond the classroom: sharing pedagogical strategies as faculty and program manager"		
	Q&A with Panelist	Q&A with Panelists	
2:00 PM	Conference ends! Thank you for presenting and attending!		5:00 PM